Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 39, Issue 1, Winter 1998  pp. 43-58.

A characterization of positive elementary operators

Authors Jin-Chuan Hou
Author institution: Department of Mathematics, Shanxi Teachers University, Linfen, 041004, P.R. CHINA

Summary:  A global structure theorem is obtained for positive elementary operators from ${\cal B}({\cal H})$ into ${\cal B}({\cal K})$, where ${\cal B}({\cal H})$ is the C$^*$-algebra of all (bounded linear) operators on complex Hilbert space ${\cal H}$. Several simple criteria are given which ensure a positive elementary operator to be completely positive.

Contents    Full-Text PDF